Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Local spectral mapping theorems


Authors: Robert G. Bartle and Constantine A. Kariotis
Journal: Bull. Amer. Math. Soc. 79 (1973), 414-415
MSC (1970): Primary 47A10, 47A60; Secondary 47A15
MathSciNet review: 0315489
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. Colojoară and C. Foiaş, The Riesz-Dunford functional calculus with decomposable operators, Rev. Roumaine Math. Pures Appl. 12 (1967), 627–641. MR 0241999 (39 #3334)
  • 2. Ion Colojoară and Ciprian Foiaş, Theory of generalized spectral operators, Gordon and Breach, Science Publishers, New York-London-Paris, 1968. Mathematics and its Applications, Vol. 9. MR 0394282 (52 #15085)
    Nelson Dunford and Jacob T. Schwartz, Linear Operators. I. General Theory, With the assistance of W. G. Bade and R. G. Bartle. Pure and Applied Mathematics, Vol. 7, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1958. MR 0117523 (22 #8302)
  • 4. C. A. Kariotis, Spectral properties of certain classes of operators, Dissertation, University of Illinois, Urbana-Champaign, Ill., 1966.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A10, 47A60, 47A15

Retrieve articles in all journals with MSC (1970): 47A10, 47A60, 47A15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1973-13192-1
PII: S 0002-9904(1973)13192-1